Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/4248
DC FieldValueLanguage
dc.contributor.authorRuini, Beatrice-
dc.contributor.authorSpaggiari, Fulvia-
dc.date.accessioned2011-04-05T10:53:34Z-
dc.date.available2011-04-05T10:53:34Z-
dc.date.issued2001-
dc.identifier.citationBeatrice Ruini and Fulvia Spaggiari, "Manifold spines and hyperbolicity equations", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 32 (2001) suppl.1, pp. 333–374.it_IT
dc.identifier.issn0049-4704-
dc.identifier.urihttp://hdl.handle.net/10077/4248-
dc.description.abstractWe give a combinatorial representation of compact connected orientable 3-dimensional manifolds with boundary and their special spines by a class of graphs with extrastructure which are strictly related to o-graphs defined and studied in [3] and [4]. Then we describe a simple algorithm for constructing the boundary of these manifolds by using a list of 6-tuples of non-negative integers. Finally we discuss some combinatorial methods for determining the hyperbolicity equations. Examples of hyperbolic 3- manifolds of low complexity illustrate in particular cases the constructions and algorithms presented in the paper.it_IT
dc.language.isoenit_IT
dc.publisherUniversità degli Studi di Trieste. Dipartimento di Scienze Matematicheit_IT
dc.relation.ispartofseriesRendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematicsit_IT
dc.relation.ispartofseries32 suppl. 1 (2001)it_IT
dc.subject3-manifoldit_IT
dc.subjectspecial spineit_IT
dc.subjecto-graphit_IT
dc.subjectgluingit_IT
dc.subjecthyperbolicity equationsit_IT
dc.titleManifold Spines and Hyperbolicity Equationsit_IT
dc.typeArticle-
dc.subject.msc57M25it_IT
dc.subject.msc57M50it_IT
item.languageiso639-1en-
item.cerifentitytypePublications-
item.fulltextWith Fulltext-
item.grantfulltextopen-
item.openairetypearticle-
item.openairecristypehttp://purl.org/coar/resource_type/c_6501-
Appears in Collections:Rendiconti dell'Istituto di Matematica dell'Università di Trieste: an International Journal of Mathematics vol.32 (2001) s1
Files in This Item:
File Description SizeFormat
RuiniSpaggiariRendMat32s.pdf393.7 kBAdobe PDFThumbnail
View/Open
Show simple item record


CORE Recommender

Page view(s) 20

913
checked on Dec 2, 2022

Download(s) 50

528
checked on Dec 2, 2022

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.